MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0379-0738(95)01797-6

Медицинская библиотека · Forensic science international · 1995

Fatal morphine poisoning in a child due to accidental oral ingestion.

Poklis A, Edinboro L E, Wohler A S, Presswalla F, Barron D

Клинический случайСтатьяПеревод в очереди

Аннотация

A case of fatal intoxication of an 8 year old child due to accidental oral ingestion of morphine is presented. Following a tonsillectomy and release from the hospital the decedent was prescribed meperidine syrup 50 mg per teaspoon (tsp) to be taken 2 tsps every 4 h. A pharmacist when filling her prescription mistakenly dispensed Roxanol which contained 20 mg/ml morphine sulfate. She took 1 or 2 tsp of the prescription prior to bed and was found dead the next morning. Autopsy findings were unremarkable. Quantitation by gas chromatography/mass spectrometry (GC/MS) yielded the following morphine results: blood, 0.128 mg/l; bile, 135 mg/l and stomach contents, 16 mg/l (2.3 mg total). Based upon the clinical history, autopsy and toxicology finding the cause of death was determined to be poisoning by morphine and the manner of death accidental.

Для цитирования: Poklis A, Edinboro L E, Wohler A S, Presswalla F, Barron D. Fatal morphine poisoning in a child due to accidental oral ingestion.. Forensic science international. 1995. DOI: 10.1016/0379-0738(95)01797-6.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.